BibTeX record journals/jsyml/Cantwell00

download as .bib file

@article{DBLP:journals/jsyml/Cantwell00,
  author    = {John Cantwell},
  title     = {Logics of Belief Change without Linearity},
  journal   = {J. Symb. Log.},
  volume    = {65},
  number    = {4},
  pages     = {1556--1575},
  year      = {2000},
  url       = {https://doi.org/10.2307/2695064},
  doi       = {10.2307/2695064},
  timestamp = {Sun, 28 May 2017 13:21:55 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/Cantwell00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics